# SDR HNAA2024100100920

- Difficulty date: August 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 416,447 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM #3 GUSSET HAS CORROSION.  REMOVED AND REPLACED LH OMEGA BEAM #3 GUSSET IAW EMB 145 SRM 51-40-02
